MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY LNCS TFA-1; OXIMETER

MASIMO - 15750 ALTON PKWY LNCS TFA-1; OXIMETER
Model Number 3858
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacuring narrative: other text: the response is being provided per the medwatch received by masimo.As the report was submitted as a voluntary report, with no customer details or other information available, masimo was unable to obtain any further information or obtain the product to conduct an investigation into the reported issue.If additonal details are obtained at a later date, a supplemental response will be provided.H3 other text : device not returned.
 
Event or Problem Description
Per medwatch report: staff noticed a trend in the masimo pulse ox not being accurate, possibly related to disposable sensor issues.There were no patient impact or consequences reported.

Brand Name
LNCS TFA-1
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key18456622
Report Number3019388613-2024-00002
Device Sequence Number19608170
Product Code DQA
UDI-Device Identifier10843997008867
UDI-Public10843997008867
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3858
Device Catalogue Number3858
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2023
Initial Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown